# SDR AMTA200700259

- Difficulty date: May 23, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ENGAGEMENT LIGHT EXTINGUISHES WITH EVACUATION SLIDE ARMING LEVER IN ARMED POS, AT ENTRY 1L.  PERFORMED FIM 25-66-00.  ADJUSTED CLEARANCE BETWEEN THE GIRT BAR SLIDER AND THE SENSOR IAW MM 25-66-11. CLEANED AND LUBRICATED GIRT BAR.  OPS CHECKED GOOD.  (K)
